Allergic Vaping Reactions
Have you experienced, or are presently experiencing different symptoms that make you believe you might be having an allergic reaction to your vaping device? Perhaps you’re new to the vaping scene, or you’ve been vaping for a while now and have just begun to experience issues.
It can be a bit challenging sometimes to differentiate whether you’re having a reaction to your e-cigarette, or merely in distress from the notorious side effects that’re experienced by users when they give up smoking traditional tobacco cigarettes.
Some common symptoms that people experience include:
- Mouth ulcers
- Face acne
A reason that’s most common to why someone has a reaction to their vaporizer is due to the PG (propylene glycol) content found in the e-liquid they buy. You see, most e-liquids contain PG, which’s predominantly accountable for that powerful throat hit, holding the nicotine and flavor, and for causing the massive plumes of vapor adored by many vaping users.
The best way to identify if PG’s the problem is to cease vaping for 3-4 days. This will allow you time to see if your symptoms have, or are starting to go away. If they do, switching to an e-liquid that’s VG (vegetable glycerin) based is something we recommend you trying. A very small number of people have a reaction to VG.
If you switch e-liquids and are persistently having issues, you might be using too high of a concentration of nicotine. If you feel you’ve possibly overdosed on nicotine, seek medical attention immediately. A few symptoms of a nicotine overdose are nausea, headaches, dizziness, and rapid heartbeat.